# SDR YENA2021111200765

- Difficulty date: November 7, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 59,711 hours, 21,132 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WEIGHT VARIANT UPGRADE FOR A/C N635JB- SRM REPAIR SURVEY - FUSELAGE - GOUGE, 1.1 INCH AFT OF FR 34 AND 1.8 INCH LEFT OF STR 44 ; REF AEROMAN N/R 2021-4548703 WO# 2021 367/1 PERFORMED PERMANENT REPAIR LOC FUSELAGE LOC FUSELAGE 1.1 INCH AFT OF FR 34 AND 1.8 INCH LEFT OF STR 44 IAW EA# 53-0531-21 REVISION #0 PART 1 AND 2 AND EC # A21-1187-01 AND AIRBUS DRAFT 80976533/003/2021#A. THIS REPAIR IS CATEGORY B MUST BE INSPECTION THRESHOLD 60000FC/120000FH INTERVAL METHOD TBD. TRACKING OF INSPECTION ON EC A21-1187-01. MAJOR REPAIR. WORK PERFORMED BY AEROMAN# 8634818 CHECKED BY AEROMAN# 8622908 RII BY AEROMAN QC# 207
